# SDR USAA050963

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Bs 847
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CRACKED .25 INCH, BS 847, STRINGER 4R.  REMOVED CRACKED TIE, BS 847, STRINGER 4R.  REMOVED CRACKED TIE CLIP AND INSTALLED NEW CLIP IAW SRM 51-10-02 AND 51-40-02.  (M)
